# SDR IPXA2022063083647

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ANB73922
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CCENTER WING RH UPPER JOINT ANGLE CORRODED AT REAR SPAR STA. XCW-118.200.REPAIRED CORRODED CENTER WING RH UPPER ANGLE AT REAR SPAR STA. XCW-118.00 IAW VT-SAA EA 011-5700-01-A9612 REV I/R AND UPS EO MD11-5700-84055-A  FAA FORM 8100-9 BY STEPHEN KANG (AR-605677) SIGNED 06/27/2022 (MAJOR).
